# SDR LMAC

- Difficulty date: August 30, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: CS-TM
- Make and model: Lkheed 10113853
- Aircraft serial: 1206
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1535927111
- Part serial: M0198
- Condition: Cracked
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

ON APPROACH LOUD NOISE HEARD THROUGHOUT A/C.  L/G EXTENSION ACCOMPLISHED; AND ALTN EXTENSION UNSUCCESSFUL.  WING MECHANICAL DOWNLOCK INDICATOR REMAINED FLUSH W/ WING SKIN.  HYDRAULIC FLUID FROM SYSTEM 'C' COMPLETELY LOST.  EMERGENCY DECLARED, UNEVENTFUL LANDING.  INSPECTION REVEALED RT MLG RETRACT ACTUATOR CIRCUMFERENTIAL FRACTURE OF CYLINDER BODY LOCATED AT RETAINING RING GROOVE.  END CAP SEPARATED FROM CYLINDER BODY.  LONGITUDINAL CYLINDER CRACK STARTING FROM RETAINING RING GROOVE AREA ALSO FOUND.  JURY BRACE FRACTURED AT THE UNIVERSAL ASSY.
